# SDR 99ZZZX89

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3418 · Stall Warning System
- Part: Warning Horn
- Part number: S24881
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW STALL WARNING REEDS IN 3 AIRCRAFT.  ALL HAD HORN ON ALL THE TIME.  CHECKED REED, FOUND REED SOUNDED WITH BOTH PRESSURE AND SUCTION.  SUBMITTER RECOMMENDS TESTING ALL REED ASSEMBLIES PRIOR TO INSTALLATION BY LIGHTLY BLOWING INTO REED.  THERE SHOULD BE NO TONE HEARD, TONE SHOULD ONLY BE HEARD WITH SUCTION APPLIED.
